# SDR UALA2011040401606

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 57,188 hours, 21,102 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541301
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  FAULT IS EXT LOADS EMER L.  LT AFT OVERWING EXTERIOR LIGHT FWD LIGHT IS INOP.  RELAMPED, NO HELP, NEEDS NEW LIGHT ASSY.  REPLACED AFT LEFT OVERWING EXTERIOR LIGHT ASSY, OPS CHK GOOD.
